Noether's problem for some groups of order $16n$

Volume 143 / 2010

Ivo Michailov Acta Arithmetica 143 (2010), 277-290 MSC: Primary 12F12; Secondary 13A50, 11R32, 14E08. DOI: 10.4064/aa143-3-7

Authors

  • Ivo MichailovFaculty of Mathematics and Informatics
    Constantin Preslavski University
    Universitetska St. 115
    9700 Shoumen, Bulgaria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image